My 3rd reaction

A board to discuss the Multiple Sclerosis modifying drug Copaxone

My 3rd reaction

Postby n_laplaca » Tue Jul 06, 2010 5:37 pm

Just had my 3rd reaction. The one where you feel like your having a heart attack. Of the 3 this was by far the most intense. I called shared solutions and a nurse talked me through it.

This reaction almost makes me want to stop taking it but I suppose its a small price to pay. I have been symptom free since I have been on it(1.5 years) but still. All reactions were in the last 6 months. Has anyone else experienced these reactions with this kind of frequency?
User avatar
n_laplaca
Newbie
 
Posts: 4
Joined: Mon Jul 05, 2010 2:00 pm

Advertisement

Postby globab » Wed Jul 07, 2010 3:41 am

i have only had one of those, and scary it was.......but i knew it could happen...... if it happened again, i am not sure i would want to continue on the meds....

as they cannot explain to me what it is, and who knows if it does anything the heart or not.
User avatar
globab
Family Member
 
Posts: 25
Joined: Thu Dec 03, 2009 3:00 pm

Postby n_laplaca » Wed Jul 07, 2010 7:25 am

Yeah luckily I knew to expect it at some point. I wound up having to take a day off work after my first. No way was I going to hop in the car in that kind of state. So now I take it at night. The 2nd one wasn't too bad. But last night.....oh my god. I'm not sure what was worse. The feeling I was having a heart attack or the intense chills and shakes that followed.

I'm not planning on giving up on it though if it keeps me in check I'll deal with it. I just pray I don't have to deal with it again anytime soon
User avatar
n_laplaca
Newbie
 
Posts: 4
Joined: Mon Jul 05, 2010 2:00 pm

Postby BlackCat » Fri Jul 16, 2010 8:42 pm

Hello all,
I've been on copaxone for a little more than 6 yrs and I've experienced these strong reactions at least 10 times now (flushing, hard time breathing, chills, muscle contraction, etc...), it has not been easy. The first time it happened I thought I was going to die 8O . I actually had a pretty bad reaction a couple of days ago, but it felt more like my head was going to split in two (first time this has happened) and after the chills and muscle pain followed. I left a message to informe my neuro that I wanted to quit the meds because of them. But when he called me back, that all changed...apparently my lesions have gotten smaller in my last MRI (best news in 10 yrs with MS) :D . So now I've decided to suffer through the reactions and to continue the treatment.

When the reaction starts, I've found that drinking cold water and putting an ice pack on my forehead or around my neck helps bring things down. But unfortunately, I haven't found anything to help with the chills, the muscles pains or nausea. Hope this helps, but hope you won't need it.
User avatar
BlackCat
Newbie
 
Posts: 5
Joined: Sun Jul 11, 2010 2:00 pm

Postby n_laplaca » Sat Jul 17, 2010 7:12 pm

Thanks for the input. I really really hope i don't have that many. Hope you don't have any more as well of course. But if it keeps me in check I will deal with it. Since I take it at night when my day is over I won't have to worry about it being too disruptive
User avatar
n_laplaca
Newbie
 
Posts: 4
Joined: Mon Jul 05, 2010 2:00 pm

Postby Gale » Fri Apr 15, 2011 3:09 pm

This is very late but to the poster who uses Copaxone,

You are hitting the vain and it's going straight into your blood stream.

Recheck your shot locations and start from the beginning just as if you have never taken it before.

Follow the diagram picture to the letter enclosed with every 30 day prescription.
User avatar
Gale
Newbie
 
Posts: 3
Joined: Thu Apr 14, 2011 2:00 pm

Postby Gale » Fri Apr 15, 2011 3:11 pm

I should say, poster(s). :)
User avatar
Gale
Newbie
 
Posts: 3
Joined: Thu Apr 14, 2011 2:00 pm


Return to Copaxone

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service

cron